Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On continuous multiplications on the two-sphere


Authors: Paul S. Mostert and Allen L. Shields
Journal: Proc. Amer. Math. Soc. 7 (1956), 942-947
MSC: Primary 22.0X
MathSciNet review: 0080872
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.0X

Retrieve articles in all journals with MSC: 22.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0080872-7
Article copyright: © Copyright 1956 American Mathematical Society